# SDR DALA2017110708252

- Difficulty date: November 6, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 75,130 hours, 34,406 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOORBEAM Y1292 LOC BTW FR 12 TO FR 24 FWD GALLEY AREA. REPLACED FLOORBEAM IAW SRM 51-72-11 AND DWG NR D53112812.
